# SDR USAA040001

- Difficulty date: April 6, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS253881
- Condition: Dirty
- Location: Nr 3 Thrust Lvr
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

ON DEPARTURE, WITH TAKEOFF POWER SET, AND POSITIVE RATE OF CLIMB, WHEN THE GEAR LEVER WAS PLACED IN THE UP POSITION, THE GEAR WARNING HORN AND RED GEAR WARNING LIGHTS CAME ON AND REMAINED ON.  CSD SWITCH WENT TO GROUND OFF AND TEH CABIN WAS PRESSURIZING.  CLEANED AND LUBED NR 3 THRUST LEVER LANDING GEAR WARNING SWITCH AND ACTUATOR.  LANDING GEAR WARNING SYSTEM CHECKS OK PER MM 32-61-01.  NO PARTS REPLACED.  FOUND NORMAL OPEN CONTACT STICKING CLOSED WITH NR 3 THRUST LEVER ADVANCED.  (M)
